# SDR SIMA20141122001

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 27,892 hours, 23,758 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL HAD EICAS CAUTION MSGS E2 ANTI-ICE FAIL, PACK 2 OVERHEAT THEN AS ABORT WAS CALLED, EICAS WARNING OF SPS 1-2 INOPERATIVE.  BEFORE ABORT WAS COMPLETE WE HAD COME PAST 80KTS THRESHOLD.  ALL MSGS CLEARED AS ACFT CLEARED RUNWAY.  TRANSFERRED TO NRWC 665-ORD-01842.  R & R ENG 2 ANTI-ICE PRESS TRANSDUCER IAW AMM 30-21-06.  OPERATIONS CHECK FAILED.  R & R ENG 2 ANTI-ICE VLV IAW AMM 30-21-01.  OPERATIONS CHECK GOOD IAW AML PAGE 3705021 ITEM 3 FOR PACK 2 OVERHEAT CORRECTIVE ACTION.  IAW AML PAGE 3705021 ITEM 4 FOR SPS 1 - 2 INOPERATIVE.  PACK TWO OPERATES AS NORMAL IAW MM 24-51-00.  NO OVERHEAT MSG NOTED.  STALL PROT SYS OPERATES AS NORMAL IAW MM 27-36-00.  PRESS TRANSDUCER PN APS51500, SN 6810771 LT ENG FAILURE & DAMAGE.
